# SDR DLL17970301

- Difficulty date: February 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N765DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193H1206
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Condition: Leaking
- Location: Nr 3 Pack
- Component: 73392614
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

AREA E OVERHEAT ON CLIMB-OUT.  RETURNED TO BASE.  FOUND NR 3 PACK VALVE LEAKING AT AFT END.  REPLACED NR 3 PACK VALVE. VALVE P/N 217002711  OFF KC16803 ON 065.
